Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What side effects are there if deviry and letoval are taken on same day ?

I wish to conceive ..I had a delayed periods problem right from begining...I am 31 years old and I have a 4 years baby.. I had taken deviry, letoval and ovacare combination to conceive first time...I want to still continue the same treatement for second baby... by mistakenly, I took deviry and letoval the same day....from next day i followed the proper treatement...but today i.e 12th day from my last period start date (3rd), I could see some blood spot this week is crucial as the ovulation would start in this week but 1 deviry tablet taken mistakely would delay the ovulation??? Could you please help me?
Asked On : Mon, 15 Nov 2010
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

hi... the mistake of taking one tablet will not affect much... wait until for periods..
if you miss, then do UPT, ... if it comes positive , then you need to confirm the pregnancy,
by USG finally..
Hope I have answered your question..

Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor